# SDR USAAD97198

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48131
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FL 1415 - AFTER TAKEOFF, CREW RECEIVED NOSE GEAR UNSAFE LIGHT WITH GEAR RETRACTED.  CREW CYCLED THE GEAR WITH SAME RESULT.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE NOSE GEAR UPLATCH SENSOR TARGET.  GEAR WAS SWUNG AND AIRCRAFT RELEASED FOR SERVICE.  (M)
